Atormac
brintellex
Neurology India
menu-bar5 Open access journal indexed with Index Medicus
  Users online: 2454  
 Home | Login 
About Editorial board Articlesmenu-bullet NSI Publicationsmenu-bullet Search Instructions Online Submission Subscribe Videos Etcetera Contact
  Navigate Here 
 »   Next article
 »   Previous article
 »   Table of Contents

 Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed473    
    Printed18    
    Emailed0    
    PDF Downloaded46    
    Comments [Add]    

Recommend this journal

 

 CASE REPORT
Year : 2020  |  Volume : 68  |  Issue : 4  |  Page : 910--912

Levetiracetam-Induced Hepatic Dysfunction


1 Department of Neuroanesthesia and Neuro Intensive Care, Sagar Hospitals, Kumaraswamy Layout, Banashankari, Bengaluru, Karnataka, India
2 Department of Neurosurgery, Sagar Hospitals, Kumaraswamy Layout, Banashankari, Bengaluru, Karnataka, India

Correspondence Address:
Dr. Parthasarathi Gayatri
304, Kumar Paradise, B. P. Wadia Road, Basavanagudi, Bengaluru, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0028-3886.293452

Rights and Permissions

Although levetiracetam is the antiepileptic of choice in patients after hepatic transplantation and patients with hepatic dysfunction, we report a patient in whom levetiracetam was the most probable cause of hepatic dysfunction. Treatment of this hepatic dysfunction is to have a high degree of suspicion and withdraw the drug at the earliest to prevent morbidity and rarely mortality. Though rare, this is an important unwanted side effect of this highly useful medication.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Online since 20th March '04
Published by Wolters Kluwer - Medknow